Announcement

Collapse
No announcement yet.

Eye feeling worse after a few drop!

Collapse
X
  •  
  • Filter
  • Time
  • Show
Clear All
new posts

  • Eye feeling worse after a few drop!

    Since my dry eye started, I have a problem with every artificial eye drop that I try. When I put eye drop in my eyes in the morning it feels good. After 4 5 round of lubricating, my eye feel sore.
    I used different preservative free eye drop. Now I am using Hylo.
    Also has anybody tied Systane Balance? It supposed to be good for MGD but it is not preservative free.

    I am 5 month post lasik + ocular rosacea

  • #2
    I did not care for Systane Balance. What about Retain MGD? You can by it online. How is Hylo?

    Comment


    • #3
      I also ordered Retain

      hylo is really good but as I said i get sore eye after a few times i put the drop

      Comment


      • #4
        Maybe try to limit your drop usage. I usually wake up, clean eyes with lid scrub, put in two drops into both eyes (hylo forte), then straight away put on moisture goggles.

        Comment


        • #5
          ..........
          Last edited by MGD1701; 28-Aug-2018, 14:01.

          Comment


          • #6
            How closely did you apply the drops...meaning, did you apply those 5 drops over an hour period or a 4 hour period? There's a few reasons this could happen. I am going to guess that you may just be overdoing it. I've noticed that when I put theratears in my eye for example, eventually the liquid dries and it leaves the electrolytes on my eye. If I keep added more, eventually my eye will just get salty. There may be something in the halo forte bothering you. I know this is why a lot of doctors don't prescribe over 50% serum...when you get into the 75% and 100% preparations there have been report of hypertonicity and burning. Just a guess. I was told to try and limit it to two time per hour, which is hard. So let me suggest something...if you can get a gel you like, you may need to go with that for a bit. The only gel I can use is oasis tears plus. It's so smooth and gives me zero discomfort, doesn't blur my vision much. Good luck..hope you start feeling better.

            EDIT: let me add I'm allergic to any emulsions like retaine MGD or restasis. So watch out for itchiness and discomfort..any drop doing that, toss it.

            Comment


            • #7
              Originally posted by Dowork123 View Post
              How closely did you apply the drops...meaning, did you apply those 5 drops over an hour period or a 4 hour period? There's a few reasons this could happen. I am going to guess that you may just be overdoing it. I've noticed that when I put theratears in my eye for example, eventually the liquid dries and it leaves the electrolytes on my eye. If I keep added more, eventually my eye will just get salty. There may be something in the halo forte bothering you. I know this is why a lot of doctors don't prescribe over 50% serum...when you get into the 75% and 100% preparations there have been report of hypertonicity and burning. Just a guess. I was told to try and limit it to two time per hour, which is hard. So let me suggest something...if you can get a gel you like, you may need to go with that for a bit. The only gel I can use is oasis tears plus. It's so smooth and gives me zero discomfort, doesn't blur my vision much. Good luck..hope you start feeling better.

              EDIT: let me add I'm allergic to any emulsions like retaine MGD or restasis. So watch out for itchiness and discomfort..any drop doing that, toss it.
              I usually put one in the morning and then 4 5 through the whole day. I can not put more as my eyes start to hurt. When I use gel it is even worse.
              I will give oasis tears plus a try.

              Comment


              • #8
                Originally posted by ebi1368 View Post

                I usually put one in the morning and then 4 5 through the whole day. I can not put more as my eyes start to hurt. When I use gel it is even worse.
                I will give oasis tears plus a try.
                Can you explain the pain and soreness...is it like a deep ache? You believe it's directly correlated to the drop use and not an environmental factor?

                Comment


                • #9
                  I would suggest that there is something in the drops that you are using that you are reacting to. I have the same problem, there is little that I can comfortably put in my eyes long term. I have resorted to non preserved saline and save the OTC drops for when I have to put drops in often, like every 20 min which is more likely to be at night when I am on the computer. Since I started with the saline I need less drops than before which tells me that the irritation I was trying to relieve was coming as much or more from the drops irritating the eye than it was from dryness.

                  Comment


                  • #10
                    I sometimes think that my irritation is coming from drop as well.

                    My main problem is my tear film which is messed up. When I start working on computer, I do not feel the pain or anything for the first few hours. After like 2 hours, I remind myself to put drop. the first drop is fine and after 3th 4th one, I feel like my eyes are drier and I kind feel some discomfort. It is not burning, it is just feel like I have sever dryness and sometimes I get headache.

                    I have toothpaste like oil based on my doctor.

                    Comment


                    • #11
                      Originally posted by dano6533@gmail.com
                      I tried using drops periodically throughout the day and it made things worse for me.
                      My random guess is that it is continually disrupting the fragile tear film. Is this correct? I have no idea.
                      I think it depends on the cause. When I sleep eyes open, no protection. The eyes are so dry, when I put a drop in, it's like putting lotion on cracked hands. It burns, but it's hydrating the cornea.

                      Then I get burning from using drops too frequently, could be disrupting tear film, or hypertonicity because what's in the drop dries and there are no tears to was that away. If I use my 20% serum too much it burns.

                      Then I get burning from certain drops...retaine MGD, systane balance, theratears...for some reason I'm super sensitive to everything. I get burning from certain ointments cause of the lanolin.

                      Comment

                      Previously entered content was automatically saved. Restore or Discard.
                      Auto-Saved
                      Smile :) Biggrin :D Wink ;) Rolleyes :rolleyes: Tongue :p Cool :cool: Redface :o Confused :confused: Eek :eek: Frown :( Mad :mad:
                      x
                      Insert: Thumbnail Small Medium Large Fullsize Remove  
                      x

                      Unconfigured PHP Module

                      Collapse

                      Working...
                      X

                      Debug Information